Article citationsMore>>

R. B. Gregory-Allen and H. Shalit, “The Estimation of Systematic Risk under Differentiated Risk Aversion,” Review of Quantitative Finance and Accounting, Vol. 12, No. 2, 1999, pp. 135-157. doi:10.1023/A:1008348104882

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top